Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 105, NWS Jacksonville, FL

June 10, 2012Clay County, Duval County, Saint Johns County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 10, 2012, 2:41 PM EDT for Clay County, Duval County, Saint Johns County, Florida. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2012, 2:41 PM EDT (18:41 UTC)
Expired
Jun 10, 2012, 3:30 PM EDT
In force
49 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Clay County, FL, Duval County, FL, Saint Johns County, FL

The radar

The Jacksonville radar (KJAX), 42 km from the middle of the area, began a volume at 18:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.7 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1082 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1082 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
648 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

678 
WUUS52 KJAX 101841
SVRJAX
FLC019-031-109-101930-
/O.NEW.KJAX.SV.W.0105.120610T1841Z-120610T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
241 PM EDT SUN JUN 10 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CLAY COUNTY IN NORTHEAST FLORIDA
  NORTHWESTERN ST. JOHNS COUNTY IN NORTHEAST FLORIDA
  SOUTHEASTERN DUVAL COUNTY IN NORTHEAST FLORIDA

* UNTIL 330 PM EDT

* AT 241 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
  IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR SWITZERLAND...OR
  NEAR FRUIT COVE...AND MOVING NORTHEAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SWITZERLAND...ORANGE PARK...FRUIT COVE...MANDARIN...BAYARD...UNF...
  SAWGRASS AND PALM VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3000 8168 3011 8180 3033 8150 3020 8135
      3015 8135
TIME...MOT...LOC 1841Z 232DEG 13KT 3007 8165

$$

NELSON
1 follow-up statement
084 
WWUS52 KJAX 101914
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
314 PM EDT SUN JUN 10 2012

FLC019-031-109-101930-
/O.CON.KJAX.SV.W.0105.000000T0000Z-120610T1930Z/
CLAY FL-ST. JOHNS FL-DUVAL FL-
314 PM EDT SUN JUN 10 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR SOUTHERN DUVAL...CENTRAL ST. JOHNS AND EASTERN CLAY COUNTIES...

AT 314 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
SWITZERLAND...OR NEAR FRUIT COVE...MOVING NORTHEAST AT 5 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SWITZERLAND...MANDARIN...FRUIT COVE AND BAYARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3000 8168 3009 8177 3024 8155 3013 8140
TIME...MOT...LOC 1914Z 239DEG 6KT 3005 8164

$$

NELSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 9:44 AM EDT, 4 hours 57 minutes earlier.

Area forecast discussion, Jun 10, 9:44 AM EDT, 4 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
944 AM EDT SUN JUN 10 2012

...SCATTERED STRONG AND ISOLATED SEVERE STORMS POSSIBLE TODAY...

...LOCALLY HEAVY RAINFALL THREAT STILL EXISTS ACROSS ENTIRE AREA...

.UPDATE...
OLD FRONTAL BOUNDARY IS NOW NORTH OF THE FORECAST AREA AND EXPECT
MORE SIGNIFICANT HEATING TO TAKE PLACE ACROSS REGION TODAY MAINLY
ACROSS NE FL WITH MAX TEMPS REACHING THE UPPER 80S TO LOWER 90S.
SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL LINGER ACROSS SE
GA THIS MORNING BEFORE HEATING CREATES NUMEROUS SHOWERS WITH
SCATTERED STRONG STORMS THIS AFTERNOON. PRECIPITABLE WATER AMOUNTS
STILL CLOSE TO 2 INCHES WILL STILL LEAD TO LOCALLY HEAVY RAINFALL
POTENTIAL IN TSTM ACTIVITY BUT A FASTER STORM MOTION TOWARDS THE
NORTHEAST AT 15 TO 20 MPH WILL PREVENT WIDESPREAD FLOODING. GUSTY
WINDS TO 50-60 MPH...HAIL AND FREQUENT LIGHTNING WILL BE POSSIBLE
WITH STORM ACTIVITY AND A FEW ISOLD SEVERE STORMS ARE NOT OUT OF
THE QUESTION AND WITH SURFACE HELICITY VALUES NEAR 200 M2/S2 AN
ISOLATED TORNADO CANNOT BE RULED OUT. STORM ACTIVITY SHOULD FADE
QUICKLY AFTER SUNSET WITH A GENERALLY DRY NIGHT EXPECTED AFTER
MIDNIGHT WITH JUST A FEW LIGHT SHOWERS POSSIBLE CLOSER TO DEEP
MOISTURE OVER INLAND SE GA AND THE SUWANNEE RIVER VALLEY.

&&

.AVIATION...
VFR CONDS THIS MORNING WITH TEMPO MVFR/IFR CIGS/VSBYS IN TSTM
ACTIVITY AFTER 18Z ALONG WITH SOME GUSTY WINDS POSSIBLE.

&&

.MARINE...
SE WINDS AT 10-15 KNOTS WITH SEAS OF 2-4 FT EXPECTED TODAY WITH
FLOW BECOMING SOUTHERLY TONIGHT. NO HEADLINES. BOATERS WILL NEED
TO TAKE CAUTION WITH STRONG STORMS MOVING FROM LAND INTO THE
NEARSHORE WATERS THIS AFTERNOON/EVENING.

RIP CURRENTS: LOW RISK WITH SELY FLOW AND BREAKERS IN THE 2-3 FT RANGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  87  71  90  71 /  80  60  60  60
SSI  83  75  84  74 /  70  50  40  40
JAX  88  72  89  71 /  70  50  50  50
SGJ  85  74  88  72 /  70  40  40  40
GNV  91  72  91  71 /  60  30  50  50
OCF  91  73  93  72 /  60  40  50  40

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

HESS/KEEGAN
Hazardous weather outlook, Jun 10, 10:00 AM EDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1000 AM EDT SUN JUN 10 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-111029-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL
CAMDEN-
1000 AM EDT SUN JUN 10 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

...LOCALLY HEAVY RAINFALL POSSIBLE AGAIN TODAY...

...SCATTERED STRONG TO ISOLATED SEVERE STORMS POSSIBLE THIS
AFTERNOON AND EVENING...

.DAY ONE...TODAY AND TONIGHT...

LOCALLY HEAVY RAINFALL STILL POSSIBLE IN HEAVY THUNDERSTORM ACTIVITY
THIS AFTERNOON AND EVENING AS A TROPICAL AIRMASS REMAINS IN PLACE. A
FASTER STORM MOTION TOWARDS THE NORTHEAST AT 15 TO 20 MPH WILL
LESSEN THE WIDESPREAD FLOODING THREAT...BUT LOCALIZED FLOODING
POSSIBLE IN RAIN-SATURATED AREAS IS LIKELY.

SHOWERS AND STORMS WILL BECOME MORE WIDESPREAD ACROSS THE AREA THIS
AFTERNOON. A FEW STRONG TO SEVERE STORMS...CAPABLE OF GUSTY
WINDS...HAIL AND FREQUENT LIGHTNING...WILL BE POSSIBLE MAINLY ACROSS
NORTHEAST FLORIDA THIS AFTERNOON AND EVENING. AN ISOLATED TORNADO
CANNOT BE RULED OUT. ACTIVITY WILL DECREASE IN COVERAGE AND
INTENSITY AFTER SUNSET.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY...

NUMEROUS TO SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH THE FORECAST
PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ENYEDI/JCH

In the hours before

Special weather statement, Jun 10, 1:44 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
144 PM EDT SUN JUN 10 2012

GAZ149-150-163-101830-
ATKINSON-CLINCH-WARE-
144 PM EDT SUN JUN 10 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN WARE...
EASTERN ATKINSON AND NORTHERN CLINCH COUNTIES FOR STRONG WINDS AND
EXCESSIVE LIGHTNING VALID UNTIL 230 PM EDT...

AT 144 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES NORTHEAST OF HOMERVILLE...MOVING
NORTHEAST AT 15 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND HOMERVILLE...ARGYLE...COGDELL...MANOR...MILLWOOD AND AXSON
THROUGH 230 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3135 8278 3121 8241 3099 8266 3109 8287
TIME...MOT...LOC 1744Z 220DEG 12KT 3107 8271

NELSON
Special weather statement, Jun 10, 2:08 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
208 PM EDT SUN JUN 10 2012

FLZ023>025-032-GAZ164-101900-
BAKER-CHARLTON-CLAY-DUVAL-NASSAU-
208 PM EDT SUN JUN 10 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
CLAY...EASTERN BAKER...SOUTHERN CHARLTON...DUVAL AND NASSAU COUNTIES
FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 300
PM EDT...

AT 208 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 11 MILES WEST OF
ST. GEORGE TO 7 MILES EAST OF ST. GEORGE TO 5 MILES SOUTHEAST OF
ORTEGA...MOVING NORTHEAST AT 20 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND ORTEGA...ORANGE PARK...NORMANDY...
MANDARIN...LAKESIDE...JACKSONVILLE HEIGHTS...BRYCEVILLE...BELLAIR...
BALDWIN AND RIVERSIDE THROUGH 300 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3013 8164 3013 8197 3032 8228 3083 8212
      3073 8166 3059 8143 3052 8142 3051 8144
      3049 8141 3042 8140
TIME...MOT...LOC 1808Z 224DEG 18KT 3052 8222 3050 8192
          3024 8163

NELSON
Special weather statement, Jun 10, 2:12 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
212 PM EDT SUN JUN 10 2012

FLZ020>023-GAZ162-163-101900-
BAKER-CLINCH-COLUMBIA-ECHOLS-HAMILTON-SUWANNEE-
212 PM EDT SUN JUN 10 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
CLINCH...ECHOLS...EXTREME NORTHWESTERN BAKER...NORTHERN COLUMBIA...
HAMILTON AND NORTHERN SUWANNEE COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 300 PM EDT...

AT 212 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 7 MILES WEST OF
SUWANNEE SPRINGS TO 4 MILES NORTHEAST OF WHITE SPRINGS TO 12 MILES
EAST OF SUWANNEE VALLEY...MOVING NORTHEAST AT 20 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WHITE SPRINGS...SUWANNEE
VALLEY...SUWANNEE SPRINGS...WEST LAKE...BELMONT...JENNINGS...
JASPER...STATENVILLE AND NEEDMORE THROUGH 300 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3081 8310 3062 8244 3024 8256 3030 8276
      3037 8317
TIME...MOT...LOC 1812Z 208DEG 18KT 3040 8304 3038 8271
          3028 8250

NELSON
Special weather statement, Jun 10, 2:35 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
235 PM EDT SUN JUN 10 2012

FLZ038-101900-
FLAGLER-
235 PM EDT SUN JUN 10 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
FLAGLER COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 300 PM EDT...

AT 235 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES WEST OF PALM COAST...MOVING EAST
AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
ESPANOLA...PALM COAST AND MARINELAND THROUGH 300 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2948 8137 2962 8140 2963 8132 2965 8132
      2965 8128 2966 8126 2966 8124 2967 8121
      2950 8113
TIME...MOT...LOC 1835Z 259DEG 3KT 2958 8129

HESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 8:07 PM EDTAreal Flood AdvisoryJAXDuval, Saint Johns113 min
Jun 10, 2:08 PM EDTSpecial Weather StatementJAXDuval, Nassau52 min
Jun 10, 2:12 PM EDTSpecial Weather StatementJAXHamilton48 min
Jun 10, 2:20 PM EDTAreal Flood AdvisoryJAXClay, Duval, Saint Johns115 min
Jun 10, 2:23 PM EDTSevere Thunderstorm WarningJAXClay, Duval31 min
Jun 10, 2:35 PM EDTSpecial Weather StatementJAXFlagler25 min
Jun 10, 2:45 PM EDTAreal Flood AdvisoryJAXFlagler103 min
Jun 10, 2:49 PM EDTSpecial Weather StatementJAXBaker, Union26 min
Jun 10, 2:58 PM EDTAreal Flood WarningJAXFlagler95 min
Jun 10, 3:06 PM EDTFlash Flood WarningJAXClay, Duval, Saint Johns104 min
Jun 10, 3:15 PM EDTSpecial Weather StatementJAXBaker30 min
Jun 10, 3:21 PM EDTSpecial Weather StatementJAXFlagler39 min
Jun 10, 3:30 PM EDTSevere Thunderstorm WarningJAXClay, Duval, Saint Johns45 min
Jun 10, 3:35 PM EDTAreal Flood AdvisoryJAXBaker, Union115 min
Jun 10, 3:47 PM EDTSpecial Weather StatementJAXBaker28 min
Jun 10, 3:55 PM EDTSpecial Weather StatementJAXPutnam35 min
Jun 10, 3:59 PM EDTSevere Thunderstorm WarningJAXPutnam46 min
Jun 10, 4:08 PM EDTSpecial Weather StatementJAXClay52 min
Jun 10, 4:16 PM EDTSevere Thunderstorm WarningJAXSaint Johns23 min
Jun 10, 4:38 PM EDTSpecial Weather StatementJAXBaker52 min
Jun 10, 4:44 PM EDTSevere Thunderstorm WarningJAXMarion26 min
Jun 10, 4:47 PM EDTSpecial Weather StatementJAXPutnam43 min
Jun 10, 4:53 PM EDTSpecial Weather StatementJAXMarion52 min
Jun 10, 5:03 PM EDTAreal Flood AdvisoryJAXClay, Putnam, Saint Johns117 min
Jun 10, 5:06 PM EDTSpecial Weather StatementJAXMarion39 min
Jun 10, 5:12 PM EDTSpecial Weather StatementJAXMarion48 min
Jun 10, 5:17 PM EDTSpecial Weather StatementJAXPutnam43 min
Jun 10, 5:30 PM EDTSpecial Weather StatementJAXSaint Johns45 min
Jun 10, 5:41 PM EDTSevere Thunderstorm WarningJAXPutnam, Saint Johns49 min
Jun 10, 5:47 PM EDTSpecial Weather StatementJAXMarion43 min
Jun 10, 5:51 PM EDTSpecial Weather StatementJAXMarion39 min
Jun 10, 6:00 PM EDTSevere Thunderstorm WarningJAXFlagler, Putnam, Saint Johns45 min
Jun 10, 6:05 PM EDTSpecial Weather StatementJAXPutnam40 min
Jun 10, 6:24 PM EDTSpecial Weather StatementJAXMarion51 min
Jun 10, 6:34 PM EDTSpecial Weather StatementJAXFlagler41 min
Jun 10, 6:42 PM EDTSevere Thunderstorm WarningJAXFlagler, Putnam, Saint Johns34 min
Jun 10, 6:45 PM EDTSevere Thunderstorm WarningJAXFlagler45 min
Jun 10, 6:53 PM EDTSpecial Weather StatementJAXFlagler52 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.